# SDR DL72W011107

- Difficulty date: July 3, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 60,288 hours, 40,993 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

ON TAXI OUT AFT CARGO FIRE WARING LIGHT ILLUMINATED WITH INTERMITTENT BELL. CREW FOLLOWED HARD CARD AND DISCHARGED NR 1 BOTTLE IAW POM.  FOUND BAGS WET AND SMALL AMOUNT OF WATER ON FLOOR.  NO EVIDENCE OF FIRE.  SUSPECT WATER VAPOR SET OFF ALARM.  REPLACED NR 1 BOTTLE.  RAN TEST OF DET SYSTEM, CKS GOOD.
